Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Does ipill cause a delay in period ?

i am 22years old i took an ipill on 11th june and then one on 12th june following physical session with my boyfriend but he didnt really have sex he rubbed it on the entrance but didnt go all the way in. i had my period on 13th june which lasted for more than a week and was heavy. Also my last period was on 16th may so that means this one was somewhere right on time! but its 19th july now and i havent got my period yet m just worried and i want to know why is there a delay ? can it be because of taking two ipills within 24hrs? or can just rubbing and touching can cause pregnancy ? i am not dizzy nor nauseatic but i am worried why has there been a delay of over 10days when the last period one was on time ?
Asked On : Tue, 19 Jul 2011
Answers:  3 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Infectious Diseases 's  Response
Hi dear, first relax coz stress itself can delay periods .if u didn't have penetrative intercourse chances of pregnancy r v.low but why worry so much do a pregcolour test-urine pregnancy kit available in medical stores.take care
Answered: Tue, 19 Jul 2011
I find this answer helpful
General & Family Physician Dr. Rajeshkant Saihgal's  Response
if you didn't have sex after 13th june period,there is no chance of pregnancy.
there are so many other causes of delayed menses,wait for few days,most probably you will have period.
but if you don't get period 10 days after expected date,consult gynaecologist,she will examine you & find out cause of delayed menses & treat you.
Answered: Tue, 19 Jul 2011
I find this answer helpful
  Anonymous's Response
no sir i didnt have any sexual encounter after that.

can having a period be considered as an assured sign of not be pregnant?

I am highly worried :(
Answered: Wed, 20 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor